# SDR TRAX200600677

- Difficulty date: August 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 7,998 hours, 6,840 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Attach Fitting
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASD ANCHOR FITTING CRACKED.  REFER TO REO 601R-52-11-1091.  RE INSPECT EVERY 50 HRS, NOT TO EXCEED 500 HRS.  PREVIOUS DAMAGE WAS .5 INCH, FOUND TO HAVE MIGRATED TO .520.  IF IT IS FOUND TO MIGRATE PAST THIS DIMENSION, CALL BOMBARDIER IMMEDIATELY.
